Medical Specialty >> Psychiatry

Doctors Lounge - Psychiatry Answers

Back to Psychiatry Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/24/2017.

Forum Name: Psychiatric Topics

Question: mood swing caused by change of medication?


 Duke - Sun Dec 11, 2005 9:42 am

about a month ago my doctor changed my medication from fluoxatine to zispine because it was giving me erection problems. now just lately ive been getting really bad mood swings become withdrawn and quite for no reason, its puting a real strain on my relationship with my girlfriend (as i t often comes across as me ignoring her) would it be advisible to go back to fluoxatine and if so what do i do about the erection problem?
 sdfirenze - Wed Dec 21, 2005 7:05 pm

You need to talk with your doctor to determine of there is another medication that does not have the sexual side-effects, but does not cause the mood-swings either.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us